Doctor insights on:
Stomach Relief Max Strength Medication
I have been on medication for a long time and it is affecting my stomach is there any other forms of pain relief for severe back and scoliosis?
Yes.: If you are taking anti-inflammatory medication, the stomach problems should tell you to stop. Most of your pain comes from muscle and fascia...called myofascial pain. You will be helped by those who are expert in myofascial release, trigger point injections, prolotherapy, and nutrition. www.blatmanhealthandwellness.com ...Read moreSee 1 more doctor answer
I have irritation un the lower abdomen which worsens after i eat heavy or oily foods. it has been a month with no relief even after medications. would?
I have minor diarreah&stomach cramping what's the best OTC med i Can get at the local CVS. IvE taken one dose of max strength pepto but not working?
That depends: If you have a stomach virus, the true treatment is Rest and Clear liquids (Water, light iced tea,etc.). If you take an anti-diarrheal, you may leave the virus in your system longer. If it persists for more than 2 days with rest, clear liquids, than slowly increasing to a soft "BRAT" diet, then see your Dr. ...Read moreSee 4 more doctor answers
I am 26 yr female.I have pain in left lower abdomen near pelvis region from last 2 days.I took anaspas & antacid drugs but no relief.Still paining....?
Call your doc: Could be a bunch of things, some are GI related, some are gyn, or urinary tract. Some could be serious-call your doc. ...Read more
Cause of stomach and abdomen bloating? Tests: ct, blood, urine, upper gi, gastric emptying, colonoscopy, sbft, var. Drugs taken various drugs. Had another CT of stomach/abdomen with no answer. Constant bloating is 24/7 - no relief for 5-6 months. Hav
You would have to : Burn a lot more calories then you eat - because ultimately weight loss would be required. You need to lose weight in general & a certain % will be abdominal fat. Eat healthfully & be physically active. Calories burned must > calories consumed. To tighten ab's do crunches, reverse crunches, exercise ball crunches, pelvic thrusts, lying leg raises, side bridge & “bicycling” exercise on your back. ...Read moreSee 1 more doctor answer
I am having an acidity in my stomach how can I relief it coz I am smoking and how can I stope smoking?
Depends . . .: Need to find cause before we can discuss solution. There are many causes of "stomach aches". Heart burn is treated differently from gallbladder stones, pancreatitis, appendicitis, constipation, hernia, etc. Go see your doctor who can evaluate you & determine diagnosis from which s/he can offer you appropriate treatment & relief. ...Read more
Have headaches and abdominal pain mostly at the epigastrium
What’s the best medication I can get thanks ?
No magic bullet: for simple headaches and heart burn, you can use OTC medications for either, but if otherwise you need to see your doctor for assessment and proper management, wish you well ...Read more
Better questions...: Ask your child: in what position do you feel better/ worse? What is the quality of pain--sharp, stabbing, pressure, bloating, gassiness? Where in your abdomen (right, mid, left) do you experience discomfort? Duration pain lasts? Is pain deep or superficial? Have you seen blood with stool or change in bowels? Concentrate on finding cause ; cure, not just symptom control--get him/her to doctor. ...Read moreSee 1 more doctor answer
Most narcotics: Are not great at treating stomach pain. Things like gastritis will still be painful and taking narcotics will slow gastric emptying, maybe lending to worse pain. If you have chronic stomach pain, see an interventional pain doc and he may be able to do a block of the celiac plexus, which may help, but can be a risky shot. This would only be a thought if pain is extreme. ...Read moreSee 1 more doctor answer
Yes: Most stomach ulcers can be cured medically taking pills, but you need to see a doctor to see if indeed you have the ulcer, and if you have, what caused the ulcer. Depending on the cause, the treatment may be different. Thus you need physician's evaluation and guidance for the treatment. ...Read more
Earlier today, I took really strong pain medication and now my entire abdomen is in pain, I don’t know what to do. ?
After taking my daily medication i get a pain in the upper right quadrant of my abdomen. Could this be a serious medical issue?
See a doctor: I would recommend seeing a doctor. It is better to play it safe than sorry. ...Read more
Lower right abdomen feels heavy.
Slight pain in lower right back which comes once in a while. Is it anything serious?needs medication or goes away
- Talk to a doctor live online for free
- Max strength complete medication
- Tussin max strength cough medication
- Lice treatment max strength medication
- Ask a doctor a question free online
- Extra strength acid relief medication
- Gas relief maximum strength medication
- Gas relief extra strength medication
- Gas relief ultra strength medication
- Stomach relief max strength adverse effects